# SDR SWAA2023071771956

- Difficulty date: June 26, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,460 hours, 27,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT BULL NOSE IS CRACKED AT FASTENER ATTACH POINT.<[01] COMPLETED STEP 1.;[12] INSTALLED REPAIR PARTS [1] DOUBLER [2] FILLER PER SRM 57-42-01-2R-8 FIG 202 ALTERNATIVE 1 - SHEET 1 AND SRM 51-40-02-0G-0.;[13] UPDATED STEPS 2 TO 6. (REQUEST OK TO INSTALL);[14] VERIFIED CORRECTIVE ACTION #13;[15] VERIFIED CORRECTIVE ACTION #12;[16] UPDATED STEPS 2 TO 6.;[17] COMPLETED STEPS 2-6;[18] UPDATED NEASUREMENT TABLE.;[19] VERIFIED MEASUREMENTS;[20] CARD COMPLETED.
